Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 12757, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/12757

On transformation semigroups which are 𝒬-semigroups

Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Received 23 December 2005; Revised 6 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Nenthein and Y. Kemprasit, “On transformation semigroups which are -semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 12757, 10 pages, 2006. https://doi.org/10.1155/IJMMS/2006/12757.